# SDR P5CA0501315

- Difficulty date: February 6, 2005
- Submitted: February 8, 2005
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 77,952 hours, 18,935 cycles
- System (JASC): 2830 · Fuel Dump System
- Part: Valve
- Part number: 107969
- Part serial: 601570
- Condition: Leaking
- Location: Fuel Jettison
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND OBSERVED FUEL LEAKING FROM RIGHT FUEL JETTISON MANIFOLD.  REMOVED AND REPLACED RIGHT FUEL JETTISON NOZZLE VALVE PER BOEING MM 28-31-03.  OPS CHECK OK.
